# SDR TRAX200600781

- Difficulty date: September 23, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 7,995 hours, 6,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 FLOOR SUPPORT ANGLE IS CRACKED LT SIDE AT AFT PRESSURE BULKHEAD (MARKED) PER MTC.  REPAIRED IAW REO 601R-53-61-117. (CLOSED)
